Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2015, 2:00 AM EST for Alachua County, Bradford County, Florida. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2015, 2:00 AM EST (07:00 UTC)
- Expired
- Feb 26, 2015, 2:09 AM EST
- In force
- 9 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 416 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
357 WUUS52 KJAX 260700 SVRJAX FLC001-007-260730- /O.NEW.KJAX.SV.W.0013.150226T0700Z-150226T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 AM EST THU FEB 26 2015 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRADFORD COUNTY IN NORTHERN FLORIDA... NORTHERN ALACHUA COUNTY IN NORTHERN FLORIDA... * UNTIL 230 AM EST * AT 159 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER ALACHUA...OR 10 MILES NORTHWEST OF GAINESVILLE... AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... GAINESVILLE...STARKE...KEYSTONE HEIGHTS...ALACHUA...NEW RIVER... SAMPSON...WALDO...LAWTEY...HAMPTON...LA CROSSE AND BROOKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3011 8205 2983 8205 2967 8252 2979 8257 TIME...MOT...LOC 0659Z 238DEG 68KT 2978 8246 $$ PETERSON
1 follow-up statement
844
WWUS52 KJAX 260709
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 AM EST THU FEB 26 2015
FLC001-007-260719-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-150226T0730Z/
BRADFORD FL-ALACHUA FL-
209 AM EST THU FEB 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD AND NORTHERN ALACHUA
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3011 8205 2983 8205 2967 8252 2979 8257
TIME...MOT...LOC 0706Z 238DEG 68KT 2988 8227
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 7:40 PM EST, 6 hours 20 minutes earlier.
Area forecast discussion, Feb 25, 7:40 PM EST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EST WED FEB 25 2015
.UPDATE...
CURRENT FORECAST TIMING IS ON TRACK. EXPECT INITIAL LINE OF
CONVECTION AHEAD OF THE FRONT TO REACH FAR WESTERN COUNTIES
AROUND 03Z...THEN MOVE QUICKLY TO THE SOUTHEAST. THE MAIN LINE
SHOULD CLEAR TO THE SOUTHEAST AROUND 10Z.
THE BEST POTENTIAL FOR ANY STRONG STORMS WILL BE NEAR OR JUST
AHEAD OF THE FRONT...WITH THE POTENTIAL FOR ELEVATED WINDS ABOVE
THE SURFACE TO MIX DOWN. FAR INLAND COUNTIES WILL HAVE THE BEST
POTENTIAL FOR STRONG TO SEVERE STORMS AS THE LINE SHOULD WEAKEN
DURING THE OVERNIGHT DUE TO DIURNAL EFFECTS. WITH SHEER NEAR THE
SURFACE LOW COULD NOT RULE OUT AN ISOLATED TORNADO NEAR THE
INTERSTATE 75 CORRIDOR.
TEMPERATURES IN THE WARM SECTOR AHEAD OF THE FRONT WILL REMAIN
STEADY OR SLOWLY RISE OVERNIGHT...THEN FALL AFTER FRONTAL PASSAGE.
&&
.AVIATION...
WARM FRONT JUST SOUTH OF THE AREA WILL MOVE NORTH OF THE TAF SITES
DURING THE EVENING. WINDS WILL SHIFT FROM SE TO S AND SW AND BECOME GUSTY AT
TIMES AS LOW PRESSURE INTENSIFIES OVER THE FL PANHANDLE. IFR CIGS WIDESPREAD
NORTH OF WARM FRONT. ONCE IN WARM SECTOR...ANTICIPATING A RISE TO MVFR.
LINE OF SHOWERS WITH A FEW EMBEDDED T-STORMS WILL MOVE OVER TAF SITES DURING
06Z-10Z PERIOD TONIGHT. THEN COLD FRONT MOVES THROUGH WITH MODEL GUIDANCE
SUGGESTING POTENTIAL FOR CIGS TO DROP BACK TO IFR. FOR NOW...HAVE BKN010 TOWARD
DAWN IN TAFS. SOME IMPROVEMENT IN CIGS ANTICIPATED DURING THE DAY
THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 54 38 57 / 100 10 0 0
SSI 45 54 41 54 / 100 20 0 0
JAX 52 60 42 58 / 100 20 0 0
SGJ 55 61 45 59 / 80 40 0 10
GNV 57 66 43 63 / 100 20 0 10
OCF 61 65 44 65 / 100 30 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR COASTAL WATERS
FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL OUT 20 NM.
&&
STRUBLE/WOLFHazardous weather outlook, Feb 25, 7:45 PM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 745 PM EST WED FEB 25 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-270045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 745 PM EST WED FEB 25 2015 ...SMALL CRAFT ADVISORIES IN EFFECT FOR TONIGHT... ...STRONG STORMS EXPECTED TONIGHT WITH AN ISOLATED SEVERE STORM POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... SOUTH/SOUTHWESTERLY WINDS WILL INCREASE TONIGHT ACROSS THE ATLANTIC COASTAL WATERS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. LOW PRESSURE WILL TRACK ACROSS THE REGION TONIGHT. A COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP EAST DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THIS FRONT. SOME STRONG STORMS WILL DEVELOP IN RESPONSE TO THE FRONT. A FEW SEVERE STORMS WITH AN ISOLATED TORNADO WILL BE POSSIBLE...MAINLY WELL INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY ACROSS THE ATLANTIC COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Feb 25, 11:39 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
02/25/2015 SUWANNEE FL 911 CALL CENTER
911 DISPATCH AND SUWANNEE COUNTY EMERGENCY MANAGEMENT
REPORT TREES AND POWERLINES DOWNED BY STRONG WIND GUSTS
THROUGHOUT THE NORTHERN HALF OF THE COUNTY. PEA SIZED
HAIL REPORTED NEAR INTERSTATE 10 AND U.S. ROUTE 90.
&&
NELSONSpecial weather statement, Feb 26, 1:04 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EST THU FEB 26 2015
GAZ153-154-165-166-260630-
INLAND GLYNN GA-COASTAL CAMDEN GA-COASTAL GLYNN GA-INLAND CAMDEN GA-
104 AM EST THU FEB 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN AND CENTRAL CAMDEN
COUNTIES UNTIL 130 AM EST...
AT 103 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRUNSWICK...MOVING NORTHEAST AT 55 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...WOODBINE...
DOCK JUNCTION...JEKYLL ISLAND...COUNTRY CLUB ESTATES...DOVER BLUFF
AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8140 3114 8137 3113 8135 3100 8140
3106 8149 3106 8151 3104 8147 3102 8147
3102 8145 3099 8163 3097 8145 3091 8147
3098 8141 3089 8141 3077 8165 3107 8175
3130 8142 3128 8128
TIME...MOT...LOC 0603Z 240DEG 49KT 3108 8155
PETERSONLocal storm report, Feb 26, 1:07 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 AM EST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM NON-TSTM WND GST 5 SE ALACHUA 29.73N 82.42W
02/26/2015 M41.00 MPH ALACHUA FL MESONET
A NON CONVECTIVE WIND GUST OF 41 MPH WAS MEASURED AT A
CWOP SITE NEAR ALACHUA.
1235 AM NON-TSTM WND GST 1 SE LAKE CITY 30.19N 82.64W
02/26/2015 M43.00 MPH COLUMBIA FL AWOS
A NON CONVECTIVE WIND GUST OF 43 MPH WAS MEASURED AT THE
LAKE CITY GATEWAY AIRPORT.
&&
SHULERLocal storm report, Feb 26, 1:22 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 AM EST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 3 E ICHETUCKNEE SPRINGS 29.96N 82.73W
02/26/2015 COLUMBIA FL 911 CALL CENTER
COLUMBIA COUNTY 911/DISPATCH REPORTS SEVERAL TREES DOWNED
THROUGHOUT THE COUNTY...INCLUDING ONE IMPACTING THE
INTERSECTION OF ELIM CHURCH ROAD AND SOUTHWEST
CENTERVILLE AVENUE THAT CAUSED A TRAFFIC ACCIDENT.
&&
NELSONSpecial weather statement, Feb 26, 1:23 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 AM EST THU FEB 26 2015
FLZ024-124-GAZ154-164>166-260715-
COASTAL NASSAU FL-INLAND NASSAU FL-COASTAL CAMDEN GA-
COASTAL GLYNN GA-INLAND CAMDEN GA-CHARLTON GA-
123 AM EST THU FEB 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN GLYNN...SOUTHERN CAMDEN AND SOUTHEASTERN CHARLTON
COUNTIES UNTIL 215 AM EST...
AT 122 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KINGS FERRY...OR 7 MILES NORTHEAST OF HILLIARD...MOVING NORTHEAST AT
60 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...KINGS BAY BASE...JEKYLL ISLAND...
KINGS FERRY...CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3077 8146 3077 8147 3084 8147 3084 8148
3085 8148 3086 8153 3085 8155 3083 8149
3082 8149 3083 8150 3076 8149 3053 8205
3054 8205 3080 8192 3105 8146 3112 8139
3102 8140 3114 8137 3113 8135
TIME...MOT...LOC 0622Z 243DEG 53KT 3075 8182
PETERSONSpecial weather statement, Feb 26, 1:49 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
149 AM EST THU FEB 26 2015
FLZ023>025-124-125-GAZ164>166-260730-
BAKER FL-COASTAL NASSAU FL-INLAND DUVAL FL-INLAND NASSAU FL-
COASTAL DUVAL FL-COASTAL CAMDEN GA-INLAND CAMDEN GA-CHARLTON GA-
149 AM EST THU FEB 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BAKER...NORTHERN
DUVAL...NASSAU...SOUTHEASTERN CAMDEN AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 230 AM EST...
AT 148 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYCEVILLE...OR 13 MILES SOUTHWEST OF CALLAHAN...MOVING NORTHEAST AT
60 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...FERNANDINA BEACH...CALLAHAN...
JACKSONVILLE INTERNATIONAL ARPT...KINGS BAY BASE...YULEE...
MACCLENNY...OCEANWAY...BRYCEVILLE...CISCO GARDENS...ST. GEORGE...
RATLIFF...NASSAU VILLAGE-RATLIFF...BALDWIN...HARRIETTS BLUFF AND
WHITEHOUSE AIR FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3021 8212 3046 8211 3095 8154 3083 8144
3072 8145 3071 8145 3085 8148 3086 8153
3085 8155 3077 8149 3077 8148 3072 8154
3066 8147 3070 8143 3052 8144 3059 8146
3053 8147 3057 8151 3044 8141
TIME...MOT...LOC 0648Z 242DEG 52KT 3043 8199
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:39 PM EST | Special Weather Statement | JAX | Baker, Columbia, Hamilton, Suwannee | 51 min |
| Feb 25, 10:24 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 36 min |
| Feb 25, 10:54 PM EST | Severe Thunderstorm Warning | JAX | Hamilton | 36 min |
| Feb 25, 11:03 PM EST | Special Weather Statement | JAX | Hamilton | 27 min |
| Feb 25, 11:26 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 34 min |
| Feb 25, 11:45 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 45 min |
| Feb 26, 12:01 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 29 min |
| Feb 26, 12:33 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Nassau | 42 min |
| Feb 26, 12:38 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Gilchrist, Suwannee, Union | 37 min |
| Feb 26, 1:00 AM EST | Special Marine Warning | JAX | 60 min | |
| Feb 26, 1:19 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 41 min |
| Feb 26, 1:31 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 29 min |
| Feb 26, 1:49 AM EST | Special Weather Statement | JAX | Nassau | 41 min |
| Feb 26, 1:53 AM EST | Special Marine Warning | JAX | 97 min | |
| Feb 26, 2:11 AM EST | Special Marine Warning | JAX | 64 min | |
| Feb 26, 2:50 AM EST | Special Weather Statement | JAX | Clay, Duval, Marion, Putnam, Saint Johns | 40 min |
| Feb 26, 3:14 AM EST | Special Marine Warning | JAX | 61 min | |
| Feb 26, 3:32 AM EST | Special Weather Statement | JAX | Flagler, Saint Johns | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.